MAUDE Adverse Event Report: MENTOR TEXAS PSI-TEC III ASPIRATOR, 110V; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS PSI-TEC III ASPIRATOR, 110V; SYSTEM, SUCTION, LIPOPLASTY
Catalog Number PT-ASP-III-110
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a psi-tec iii aspirator, 110v being used in an unspecified procedure was found to have a ¿burning smell¿ during use.No adverse event was experienced by the patient; no reported patient consequences or procedural delays were reported.
 
Additional Manufacturer Narrative
Correction: the date of event was updated to november 22, 2023.On december 19, 2024, mentor updated the physical manufacturer to braemar.Section g has been updated to reflect this additional information.Manufacturer¿s reference number: (b)(4).

Brand Name
PSI-TEC III ASPIRATOR, 110V
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
BRAEMAR
1285 corporate center drive
ste 150
eagan TX 55121
Manufacturer Contact
louise litman
1285 corporate center drive
ste 150
eagan, MN 55121
6512868620
MDR Report Key18366102
Report Number1645337-2023-14923
Device Sequence Number8089049
Product Code MUU
UDI-Device Identifier00081317023364
UDI-Public00081317023364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPT-ASP-III-110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown